# SDR 03FDEA01156

- Difficulty date: July 28, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 36,997 hours, 23,886 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FASTENER HOLE ON FRAME AT BS 1070, LBL 22, WL 152.  DAMAGED FASTENER HOLES ON FRAME AT BS 1070, LBL-22, WL-152 FOUND TO BE OUT OF LIMITS PER SRM 53-10-1, CUT OUT DAMAGED MATERIAL AND REPAIRED IAW SRM5 1-40-3, FED-  EX EA 7-5310-54913.
